# SDR REXA2019061240858

- Difficulty date: May 24, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 22,875 hours, 23,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R352893
- Condition: Corroded
- Location: Bs 610-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 I/B AND O/B FLOOR PANEL LANDINGS HAVE CORROSION SPOTS BETWEEN FS 610 THRU FS 621, IN THE CARGO BAY.  REPAIRED LBL 27 INBOARD AND OUTBOARD FLOOR PANEL LANDINGS IAW ENDEAVOR E.A NO# CRJ 253-09044  AAR SM 107
